Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Addendum to “Structure of hereditary orders”


Author: Armand Brumer
Journal: Bull. Amer. Math. Soc. 70 (1964), 185
DOI: https://doi.org/10.1090/S0002-9904-1964-11070-3
Original Article: Bull. Amer. Math. Soc. 69 (1963), 721-724.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11070-3

American Mathematical Society